Alert archive / Indiana / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 104, NWS Chicago, IL

September 7, 2021Jasper County, Porter County, Indiana

NWS Chicago, IL issued this severe thunderstorm warning at Sep 7, 2021, 3:58 PM CDT for Jasper County, Porter County, Indiana. It was in force for 62 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 7, 2021, 3:58 PM CDT (20:58 UTC)
Expired
Sep 7, 2021, 5:00 PM CDT
In force
62 min
Issued by
NWS Chicago, IL
Area
Storm-based polygon
Damage threat
Considerable
Hail
1.0 in
Wind
70.0 mph

Counties Jasper County, IN, Porter County, IN

The radar

The Chicago radar (KLOT), 97 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 7, 4:48 PM CDTTSTM WND GST 683 Sw Baileys Corner, INSPOTTER MEASURED WIND GUST OF 68.2 MPH AT INTERSECTION OF SR 49 AND COUNTY ROAD 255N.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 50 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 7, 1:12 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.0 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2021-09-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2021-09-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 93 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1964 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
93 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

936 
WUUS53 KLOT 072058
SVRLOT
INC073-127-072200-
/O.NEW.KLOT.SV.W.0104.210907T2058Z-210907T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Chicago/Romeoville
358 PM CDT Tue Sep 7 2021

The National Weather Service in Chicago has issued a

* Severe Thunderstorm Warning for...
  Southern Porter County in northwestern Indiana...
  Jasper County in northwestern Indiana...

* Until 500 PM CDT.

* At 356 PM CDT, severe thunderstorms were located along a line
  extending from St. John to near Lowell to Hopkins Park, moving east
  at 50 mph.

  HAZARD...70 mph wind gusts and quarter size hail.

  SOURCE...Trained weather spotters large tree limbs down in 
           Peotone, Illinois around 345 PM CDT.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Locations impacted include...
  Rensselaer, DeMotte, Hebron, Wheatfield, Lakes of the Four Seasons,
  Roselawn, Kouts, Hanging Grove, Boone Grove, Baileys Corner,
  Stoutsburg, Fair Oaks, Parr, Dunns Bridge and Malden.

Including the following interstate...
 Indiana I-65 between mile markers 216 and 232.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4091 8699 4096 8728 4122 8728 4124 8722
      4144 8722 4143 8693 4091 8693
TIME...MOT...LOC 2056Z 278DEG 44KT 4144 8746 4125 8739 4107 8760 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH

$$

Petr
3 follow-up statements
970 
WWUS53 KLOT 072121
SVSLOT

Severe Weather Statement
National Weather Service Chicago/Romeoville
421 PM CDT Tue Sep 7 2021

INC073-127-072200-
/O.CON.KLOT.SV.W.0104.000000T0000Z-210907T2200Z/
Porter IN-Jasper IN-
421 PM CDT Tue Sep 7 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTHERN PORTER AND JASPER COUNTIES...

At 421 PM CDT, severe thunderstorms were located along a line
extending from near Kouts to near Wheatfield to near Morocco, moving
east at 40 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Trained weather spotters.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Rensselaer, DeMotte, Hebron, Wheatfield, Roselawn, Kouts, Hanging
Grove, Boone Grove, Baileys Corner, Stoutsburg, Fair Oaks, Parr and
Dunns Bridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4091 8699 4096 8728 4122 8728 4124 8722
      4136 8722 4136 8693 4091 8693
TIME...MOT...LOC 2121Z 270DEG 37KT 4129 8705 4119 8710 4102 8740 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH

$$

Petr
734 
WWUS53 KLOT 072142
SVSLOT

Severe Weather Statement
National Weather Service Chicago/Romeoville
442 PM CDT Tue Sep 7 2021

INC127-072151-
/O.CAN.KLOT.SV.W.0104.000000T0000Z-210907T2200Z/
Porter IN-
442 PM CDT Tue Sep 7 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN PORTER COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northwestern Indiana.

LAT...LON 4091 8699 4096 8728 4115 8728 4120 8716
      4126 8714 4126 8704 4122 8697 4123 8693
      4091 8693
TIME...MOT...LOC 2141Z 278DEG 44KT 4126 8677 4116 8682 4099 8712 

$$

INC073-072200-
/O.CON.KLOT.SV.W.0104.000000T0000Z-210907T2200Z/
Jasper IN-
442 PM CDT Tue Sep 7 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR JASPER COUNTY...

At 441 PM CDT, severe thunderstorms were located along a line 
extending from near Wheatfield to north of Rensselaer, moving east 
at 50 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Rensselaer, DeMotte, Wheatfield, Roselawn, Hanging Grove, Fair Oaks,
Parr, Baileys Corner and Stoutsburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4091 8699 4096 8728 4115 8728 4120 8716
      4126 8714 4126 8704 4122 8697 4123 8693
      4091 8693
TIME...MOT...LOC 2141Z 278DEG 44KT 4126 8677 4116 8682 4099 8712 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Petr
293 
WWUS53 KLOT 072157
SVSLOT

Severe Weather Statement
National Weather Service Chicago/Romeoville
457 PM CDT Tue Sep 7 2021

INC073-072207-
/O.EXP.KLOT.SV.W.0104.000000T0000Z-210907T2200Z/
Jasper IN-
457 PM CDT Tue Sep 7 2021

...THE SEVERE THUNDERSTORM WARNING FOR JASPER COUNTY WILL EXPIRE AT
500 PM CDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty 
winds and locally heavy rain are still possible with these 
thunderstorms.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northwestern Indiana.

LAT...LON 4091 8699 4096 8728 4115 8728 4120 8716
      4126 8714 4126 8704 4122 8697 4123 8693
      4091 8693
TIME...MOT...LOC 2157Z 270DEG 44KT 4124 8656 4114 8661 4097 8691 

$$

Petr

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 7, 3:28 PM CDT, 30 minutes earlier.

Area forecast discussion, Sep 7, 3:28 PM CDT, 30 minutes before
Area Forecast Discussion
National Weather Service Chicago/Romeoville, IL
328 PM CDT Tue Sep 7 2021

.MESOSCALE DISCUSSION...
146 PM CDT

Severe thunderstorms have a history of producing large hail (2")
around Dixon area and also in parts of McHenry county. These
storms will continue to become more surface based through the
afternoon as surface temperatures continue to warm through the mid
and upper 80s amidst mid to upper 60s dew points. We will
therefore see an uptick in damaging wind gusts with these storms.
We are already seeing signs of this occurring on radar. This will
also lead to an uptick in the forward speed of these storms as
they continue to produce outflow. Expect these storms to shift to
the east-southeast at up to 60 mph. This speed along suggest that
the winds associated with them will be at least 60, with localized
70+ mph possible. The severe threat will end after 8 pm this
evening as the cold front push south across the area.

KJB

&&

.SHORT TERM...

Through Wednesday night...

328 PM...Primary forecast concern is thunderstorms for the rest
of this evening.

A broken line of thunderstorms developed ahead of the main cold
front this afternoon and continues moving east/southeast through
the center part of the cwa. This line of thunderstorms will
continue moving southeast across the rest of the cwa through this
evening and severe weather will continue to be possible with these
storms. There are isolated showers and thunderstorms developing
along the main cold front across far northern IL currently. It is
unlikely this activity would become severe but will need to
monitor trends. Winds will remain gusty behind the main line of
storms, from the west and eventually northwest, through sunset,
but wind speeds/gusts are expected to diminish after sunset.
Northwest winds will increase again after sunrise with gusts into
the 15-25 mph range for most of the area. The northwest winds
will keep high waves possible along the Lake Michigan shore in
northwest Indiana and the current beach hazard statement for high
waves along the Porter County shore looks on track. As cooler air
spreads across the Great Lakes region Wednesday night into
Thursday morning, there will be a chance for lake effect rain
showers across northwest IN, mainly Porter County. Current chance
pops has this potential handled well and these look to be ending
or shifting east of the area by daybreak Thursday. cms

&&

.LONG TERM...
325 AM CDT

Wednesday night through Monday...

Wednesday night and Thursday, upper-level troughing and
seasonably cool mid-level temperatures will lead to partly cloudy
skies, northwest winds, and highs in the mid 70s. Scattered lake
effect (rain) showers are a distinct possibly along the Porter
county shore of Lake Michigan especially Thursday morning,
considering some 1000+ J/kg of lake-induced CAPE with equilibrium
levels over 20kft. The trough will finally get the boot eastward
Thursday evening. Lows Wednesday and Thursday nights will fall
into the low to mid 50s.

As upper-level zonal flow becoming established along the
US/Canadian border Friday and Saturday, temperatures will be on
the rise with highs in the mid to upper 80s (warmest on Saturday)
across the Lower Great lakes. Forecast ensemble model guidance
suggests a compact short-wavelength trough will scream along the
US/Canadian border Saturday afternoon affording the development of
a surface low in central Ontario. Such a regime will favor
another period of breezy southwest winds in our neck of the woods
Saturday afternoon. As the associated cold front swings through
Saturday evening, precipitation chances look low due to limited
time for moisture return as well as limited forcing (e.g. system
will be too far north). Occasional chances for showers and
thunderstorms may wait until next week as subtle troughs propagate
through the zonal flow aloft. Ensemble model guidance offers no
coherent signal on timing or magnitude of any given wave next
week, outside a general "splattering" of QPF. So, the message is
to expect a warming trend with a return of occasional shower and
thunderstorm chances as we head into the middle of September.

Borchardt

&&

.AVIATION...
For the 18Z TAFs...

Aviation Weather Concerns:

* Thunderstorms moving through terminals, some of which may be severe
  * Winds gusting near 40 kt is possible
* Wind shift from the southwest to the northwest behind storms
* More gusty northwesterly winds Wednesday

A cold front approaching from the north will create a line of
showers and thunderstorms this early afternoon. These storms may be
severe in nature, creating gusty winds that could gust up to 40+ kt.
All terminals will have storms on site, but the worse storms are
expected to be east of I-39. Arrival time for RFD is between 18 and
20Z, with 20-22Z for the Chicago terminals, and about an hour later
for GYY.

Winds will become west to northwesterly and remain gusty behind
these storms, with gusts into the mid 20 kt range until shortly
after sunset. Cloud cover will decrease in coverage shortly have the
storms have passed this evening. Winds will weaken a bit overnight,
but are expected to be gusty again starting Wednesday mid-morning,
but remain from the west-northwest throughout Wednesday.

BKL

&&

.MARINE...
325 AM CDT

As a 1000mb surface low pressure system tracks over northern Lake
Michigan from late morning to early afternoon, southwest winds will
increase across the nearshore waters of Lake Michigan with gusts of
25 to 30 kt becoming common by noon / 17Z. Gale force gusts up to 35
kt may occur from Chicago, IL to Gary, IN to Michigan City,IN from 2
to 5 pm CDT, ahead of a cold front expected to pass over Lake
Michigan this afternoon. Given the expected limited time window over
which gale force gusts appear possible this afternoon, we opted not
to issue a Gale Warning for the nearshore waters. However, a Special
Marine Warning may be issued as wind gusts increase this afternoon.

A line of thunderstorms is likely to develop and sweep southeast
across Lake Michigan this afternoon. An abrupt northwesterly wind
shift with gusts in excess of 40 kt and small to damaging hail are
likely with the line of storms, first developing near the Waukegan
shores between 1 and 3 PM and reaching the Chicago shore between 2
and 4 PM, and finally the Gary to Michigan City shores between 3 and
5 pm. Boaters are encouraged to stay up to date on the forecast and
any related marine products that may be issued due to strong winds
and thunderstorms.

Borchardt

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...None.
IN...Beach Hazards Statement...INZ002 until 1 PM Wednesday.

LM...Small Craft Advisory...IL nearshore waters until 7 PM Tuesday.

     Small Craft Advisory...IN nearshore waters until 1 PM Wednesday.

&&

Visit us at weather.gov/chicago

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSChicago
www.twitter.com/NWSChicago
www.youtube.com/NWSChicago
Hazardous weather outlook, Sep 7, 12:00 PM CDT, 3 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Chicago/Romeoville IL
1200 PM CDT Tue Sep 7 2021

ILZ003>006-008-010>013-019>021-023-032-033-039-103>108-INZ001-002-
010-011-019-081700-
Winnebago-Boone-McHenry-Lake IL-Ogle-Lee-De Kalb-Kane-DuPage-
La Salle-Kendall-Grundy-Kankakee-Livingston-Iroquois-Ford-
Northern Cook-Central Cook-Southern Cook-Northern Will-
Southern Will-Eastern Will-Lake IN-Porter-Newton-Jasper-Benton-
1200 PM CDT Tue Sep 7 2021 /100 PM EDT Tue Sep 7 2021/

This Hazardous Weather Outlook is for portions of North Central
Illinois...Northeast Illinois and Northwest Indiana.

.DAY ONE...This Afternoon and Tonight.

Weather hazards expected...

  Elevated Thunderstorm Risk...with an associated:
     Limited hail risk...up to half dollar size..
     Limited damaging wind risk...up to 70 mph.
     Limited Tornado risk.

  Limited Non Thunderstorm Wind Risk.
  High Swim Risk for Porter County Indiana.

DISCUSSION...

A threat for severe thunderstorms with damaging winds and hail
continues this afternoon between about 1 pm and 8 pm. This threat
area now includes most of north central and northeastern IL, as
well as northwestern IN.

Gusty southwest winds up to 40 mph are expected outside of
thunderstorms this afternoon ahead of a cold front which will
move through the area during the afternoon and early evening hours.

Strong southwest winds will build waves along the Porter county
Indiana Lake Michigan shore this afternoon, which will produce
dangerous currents. High wave action will likely maintain the
threat of rip currents along the Porter county shore into midday
Wednesday.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Wednesday...
  High Swim Risk.
Friday...
  Limited Thunderstorm Risk.
Saturday...
  Limited Thunderstorm Risk.
  Limited Non Thunderstorm Wind Risk.
Monday...
  Limited Thunderstorm Risk.

.SPOTTER INFORMATION STATEMENT...

  Spotters may be needed this afternoon and early evening.

GENERAL STORM MOTION OF THE DAY:

  Moving toward east southeast at 45 to 55 mph

LMZ740>745-081700-
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
1200 PM CDT Tue Sep 7 2021

This Hazardous Weather Outlook is for portions of the Illinois
nearshore waters of Lake Michigan and the Indiana nearshore
waters of Lake Michigan.

.DAY ONE...This Afternoon and Tonight.

Weather hazards expected...

  Gale force winds and or very hazardous waves.
  Elevated Thunderstorm Risk...with an associated:
     Limited Waterspout Risk.
     Limited hail risk...up to up to half dollar size..
     Limited thunderstorm wind gust risk...up to 55 knots.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Wednesday...
  Hazardous conditions for small craft are likely.
Friday...
  Limited Thunderstorm Risk.
Saturday...
  Hazardous conditions for small craft are likely.
  Limited Thunderstorm Risk.
Monday...
  Limited Thunderstorm Risk.

KJB

Visit us at http://weather.gov/chicago

Follow us on Facebook, Twitter, and Youtube at:
www.facebook.com/nwschicago
www.twitter.com/nwschicago
www.youtube.com/nwschicago

In the hours before

Local storm report, Sep 7, 3:24 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
324 PM CDT TUE SEP 7 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     MINOOKA                 41.46N 88.26W
09/07/2021                   GRUNDY             IL   TRAINED SPOTTER

            SPOTTER REPORTS TREE BRANCHES DOWN. WINDS
            WERE ESTIMATED TO BE 60 MPH.

&&

ZY
Local storm report, Sep 7, 3:26 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
326 PM CDT TUE SEP 7 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0301 PM     TORNADO          2 NNW MINOOKA           41.48N 88.27W
09/07/2021                   KENDALL            IL   TRAINED SPOTTER

            TWO SPOTTERS REPORTED THAT A BRIEF TORNADO
            TOUCHED DOWN NORTH OF MINOOKA. TIME
            ESTIMATED FROM RADAR.

&&

RO
Local storm report, Sep 7, 3:37 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
337 PM CDT TUE SEP 7 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0321 PM     TSTM WND GST     ELWOOD                  41.40N 88.11W
09/07/2021  E60 MPH          WILL               IL   AMATEUR RADIO

            REPORT OF ESTIMATED WIND GUSTS OF 50 TO 60
            MPH WITH SOME TREE LIMBS DOWN. TREE LIMBS
            ARE ESTIMATED TO BE 2 INCHES IN DIAMETER.

&&

ZY
Local storm report, Sep 7, 3:44 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
344 PM CDT TUE SEP 7 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     TSTM WND DMG     MORRIS                  41.36N 88.42W
09/07/2021                   GRUNDY             IL   TRAINED SPOTTER

            REPORT OF 16 INCH DIAMETER TREE SNAPPED.
            TIME ESTIMATED BY RADAR. LOCATION IS
            APPROXIMATE.

&&

ZY
Local storm report, Sep 7, 3:46 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
346 PM CDT TUE SEP 7 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TSTM WND GST     2 NNW MAZON             41.27N 88.45W
09/07/2021  M52 MPH          GRUNDY             IL   PUBLIC

            PRIVATE WEATHER STATION KILMAZONIO REPORTED
            A WIND GUST OF 52 MPH AT 3:10 PM CDT.

&&

ZY
Local storm report, Sep 7, 3:51 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
351 PM CDT TUE SEP 7 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     TSTM WND DMG     DEERFIELD               42.17N 87.85W
09/07/2021                   LAKE               IL   PUBLIC

            VIDEO SHARED ON SOCIAL MEDIA SHOWS PART OF A
            LARGE TREE GETTING SNAPPED OFF AT ITS TOP.
            TIME ESTIMATED FROM RADAR.

&&

RO

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 3:59 AM CDTBeach Hazards StatementLOTPorter54 hr
Sep 7, 3:28 PM CDTSevere Thunderstorm Warning Considerable damage threatLOTLake, Newton62 min
Sep 7, 4:34 PM CDTSpecial Weather StatementLOTNewton56 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.